Medication

Pristiq

So I was transferred to Pristiq a couple of weeks ago as I seem to have a tolerance to so many of the drugs that I have been put on and they were running out of options. So my current medication is:

My shrink warned me that the first week on Pristiq can cause manic episodes as it is an upper, don’t think I had the fun of that occur. I have spent the last few months in such a bad place that I have wanted to be admitted to hospital a few times. But you know what?! I did have a good day for part of yesterday- I read my book and felt less agitated than I have in a while. I think the Pristiq (or maybe its coincidence- who knows?!) has also killed my appetite- so I may end up loosing weight on it, which is a rare side effect for these kind of drugs, you often gain weight. I could tell on Saturday I was being manic when I was cooking and someone told me I had to slow down because I wasn’t making sense when I talked. This soon collapsed into feeling socially awkward and struggling being around people later that day. But its better than the suicidal/ need for sedation thoughts I have had for the past few months. Maybe this cocktail will end up being for me. Though having said that there have been a couple of additional changes/ occurrences in the last 2 weeks-  I haven’t slept properly/ through the night for 5 days now, when I do sleep I have vivid nightmares again. Also I have gone from having no cycle on an IUD to suddenly having one again- coincidence or another side effect from the med change? I see my psychiatrist on Thursday so will hopefully be able to find out more then.

Anyone else had good/ bad responses to Pristiq?

1 thought on “Pristiq

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.